标题:Dependence of eigenvalues on the boundary conditions of Sturm-Liouville problems with one singular endpoint
作者:Zhu, Hao; Shi, Yuming
作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Shi, YM
通讯作者地址:[Shi, YM]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF DIFFERENTIAL EQUATIONS
出版年:2017
卷:263
期:9
页码:5582-5609
DOI:10.1016/j.jde.2017.06.026
关键词:Continuous eigenvalue branch; Singular Sturm-Liouville problem; Boundary; condition; Limit point case; Limit circle case
摘要:This paper is concerned with continuous and differentiable dependence of isolated eigenvalues on the boundary conditions of self-adjoint Sturm-Liouville problems with one singular endpoint. Locally continuous dependence of eigenvalues on the boundary conditions is proved. Especially, in the limit point case, the continuous dependence of isolated eigenvalues is shown by the relationships between Weyl-Titchmarsh m(lambda)-function and the spectrum of the singular problems. Then continuous eigenvalue branches through each isolated eigenvalue over the space of boundary conditions are formed. It is rigorously shown that the eigenfunctions for the eigenvalues along a continuous simple eigenvalue branch can be continuously chosen with uniform bound in L-omega(2) norm. Its proof is different from that in the regular Sturm-Liouville problems. The derivative formulas of the continuous simple eigenvalue branch with respect to all the parameters in the boundary conditions are given, and thus its monotonicity with respect to some parameters is derived. (c) 2017 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85021758760&doi=10.1016%2fj.jde.2017.06.026&partnerID=40&md5=db50fefe52512f46c970b4265797a6e2
TOP